Some new results on stability of fixed points

S. N. Mishra, S. L. Singh, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


Using some new notions of convergence, Barbet and Nachi [Barbet L, Nachi K. Sequences of contractions and convergence of fixed points. Monografias del Seminario Matemático García de Galdeano 2006;33:51-58.] obtained several interesting results on the stability of fixed points in a metric space. These results are extended to 2-metric spaces which differ topologically from metric spaces in many ways.

Original languageEnglish
Pages (from-to)1012-1016
Number of pages5
JournalChaos, Solitons and Fractals
Issue number7
Publication statusPublished - Jul 2012
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'Some new results on stability of fixed points'. Together they form a unique fingerprint.

Cite this